Green Logo of Bielefeld University
Fakultät für Mathematik
big picturebig picturebig picturebig picturebig picturebig picturebig picture
small picturesmall picturesmall picturesmall picturesmall picturesmall picturesmall picturesmall picturesmall picturesmall picture

Dr. Timothy Candy

Universität Bielefeld
Fakultät für Mathematik
Postfach 10 01 31
33501 Bielefeld
Germany

Büro/Office: UHG, V4-206
Telefon: +49 (0) 521 106 4987
E-Mail: tcandy-XX-math.uni-bielefeld.de (ersetze -XX- durch @)
Sprechzeiten: nach Vereinbarung

Sekretariat: Frau Tanja Nofz, UHG, V4-147
Telefon (Sekretariat): +49 (0) 521 106 4773
Fax (Sekretariat): +49 (0) 521 106 6462
E-Mail (Sekretariat): nofz-XX-math.uni-bielefeld.de (ersetze -XX- durch @)

Wissenschaftlicher Mitarbeiter in Teilprojekt A1 des SFB 1283

Outline

I completed my PhD at Edinburgh University in 2012 under the supervision of Nikolaos Bournaveas. My thesis was on local and global well-posedness of various Dirac models. Subsequently I spent two years as a Chapman Fellow at Imperial College London, and a year visiting Hans Lindblad at Johns Hopkins University.

Current research interests: My research interests lie somewhere in the intersection of partial differential equations (in particular nonlinear dispersive equations), and euclidean harmonic analysis. Recently I have been working on robust forms of bilinear restriction estimates and applications, and asymptotic behaviour of various Dirac models, including the cubic Dirac equation (also known as the Thirring model), and the Dirac-Klein-Gordon equation.

Workshop: Nonlinear Dirac equations and related problems

Sebastian Herr and I are organising a workshop focusing on nonlinear Dirac equations and related dispersive problems. The workshop will take place on May 28 — 30, 2018, at the University of Bielefeld. If you are interested in attending, please register on the workshop webpage.

Publications

    My list of publications on the arXiv, and my google scholar profile.

    Preprints
  • T. Candy, C. Kauffman, and H. Lindblad. Asymptotic behavior of the Maxwell-Klein-Gordon system. Preprint
  • T. Candy and S. Herr. Conditional large data scattering results for the Dirac-Klein-Gordon system. Preprint.
  • T. Candy. Multi-scale bilinear restriction estimates for general phases. Preprint.

  • Published
  • T. Candy and S. Herr. On the Majorana condition for nonlinear Dirac systems. Annales de l'Institut Henri Poincaré C, Analyse non linéaire (2018). Preprint.
  • T. Candy and S. Herr. Transference of bilinear restriction estimates to quadratic variation norms and the Dirac-Klein-Gordon system. Anal. PDE 11 (2018), no. 5, 1171--1240. Preprint.
  • T. Candy and H. Lindblad. Long range scattering for the cubic Dirac equation on R^{1+1}. Differential and Integral Equations 31 (2018), 507--518. Preprint.
  • H-Q. Bui and T. Candy. A characteristation of the Besov-Lipschitz and Triebel-Lizorkin spaces using Poisson like kernels, Functional Analysis, Harmonic Analysis, and Image Processing: A Collection of Papers in Honor of Bjorn Jawerth, Contemp. Math., Vol 693, Amer. Math. Soc., Providence, RI, (2017), 109--141. Preprint.
  • N. Bournaveas and T. Candy. Global well-posedness for the massless cubic Dirac equation, Int. Math. Res. Notices. (2016), no. 22, 6735-6828 Preprint.
  • N. Bournaveas, T. Candy, and S. Machihara. A note on the Chern-Simons-Dirac equations in the Coulomb gauge, Discrete Contin. Dyn. Syst.-A. 34 (2014), no. 7, 2693-2701. Preprint.
  • T. Candy. Bilinear Estimates and applications to global well-posedness for the Dirac-Klein-Gordon equation, J. Hyper. Differential Equations 10 (2013), no. 1, 1-35. Preprint.
  • N. Bournaveas and T. Candy. Local well-posedness for the spacetime Monopole equation in Lorenz gauge, Nonlinear Diff. Equations and Applications 19 (2012), no. 1, 67-78. Preprint.
  • N. Bournaveas, T. Candy, and S. Machihara. Local and global well-posedness for the Chern-Simons-Dirac system in one dimension, Diff. Integral Equations 25 (2012), no. 7-8, 699-718. Preprint.
  • T. Candy. Global existence for an L2 critical nonlinear Dirac equation in one dimension, Adv. Diff. Equations 16(2011), no. 7-8, 643-666. Preprint.